# SDR USAA2009120193274

- Difficulty date: November 30, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 70,914 hours, 44,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093340
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RON - PHX - EEL - EMERGENCY LIGHT (ESCAPE PATH) DAMAGED AT END OF SEAT ROW 17L.  REPLACED & RELAMPED EMERGENCY LIGHT (ESCAPE PATH) DAMAGED AT END OF SEAT ROW 17L.
